Three Pediatric Cases of Leishmaniasis with Different Clinical Forms and Treatment Regimens

Creative Commons License

Teke Turkan A., Timur Ozge M., Aydin Zeynep G., Oz N., BAYHAN G. İ., Nurullah Y., ...More

Turkish Journal of Parasitology, vol.39, no.2, pp.147-150, 2015 (Scopus)

  • Publication Type: Article / Article
  • Volume: 39 Issue: 2
  • Publication Date: 2015
  • Doi Number: 10.5152/tpd.2015.3593
  • Journal Name: Turkish Journal of Parasitology
  • Journal Indexes: Scopus, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.147-150
  • Ankara Yıldırım Beyazıt University Affiliated: Yes